# SDR AALA201807059021

- Difficulty date: July 2, 2018
- Submitted: July 5, 2018
- Operation: Air carrier
- Aircraft: N355PU
- Make and model: Boeing 737823
- Aircraft serial: 31277
- Aircraft time: 2,060 hours, 850 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Defective
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. CABIN EMERGENCY FLASHLIGHT/HOLDER IS DEFECTIVE. INSTALLED NEW BATTERY AND SEAL. OPERATIONS CHECK GOOD PER AMM 25-64-00.
